MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET

JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET
Model Number 820-5002-33
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiopulmonary Arrest (1765); Hemorrhage/Blood Loss/Bleeding (1888); Hypovolemia (2243)
Date of Event 08/08/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Exemption number: e2010016.Jmss (manufacturer) is submitting the report on behalf of jmsna (importer).Our manufacturing process was within control and no abnormality was found on the given product lot.The product lot met all the qa outgoing inspection criteria prior releasing to the market.Based on the results of preserved samples evaluation and dhr analysis, there was no abnormality found on complaint lot.From the information gathered from (b)(4), user facility said that their suspicion might be due to patient movement.Furthermore, the user facility had emphasized there were no product problem as upon inspection of the venous avf needle, it was noted that tape and gauze dressing were still intact on the fistula needle.Hence, this incident is not related to our manufacturing process.
 
Event or Problem Description
On (b)(6) 2018, a hemodialysis patient was going through a 3 hour hemodialysis treatment that involved venous needle dislodgement, hospitalization and death.Two (2) hours into the scheduled treatment, patient was found to be unresponsive.Pressure was held to cannulation site, and normal saline administered via arterial line.Approximately 1.5l of blood loss.911 were called, cpr was initiated and aed applied which advised no shock.A total of 3 liters of normal saline was administered during resuscitation.The patient was then transported to the hospital via ems, where the patient died.Upon inspection of the venous needle, it was noted that tape and gauze dressing were still intact on the fistula needle.The machine was sequestered and functional test was performed.All required parameters passed.

Brand Name
WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP
Common Device Name
JMS WINGEATER A.V.FISTULA NEEDLE SET
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
440 ang mo kio industrial pk 1
singapore, 56962 0
SN  569620
MDR Report Key7968150
Report Number3002807350-2018-00006
Device Sequence Number1774049
Product Code FIE
UDI-Device Identifier08888483005291
UDI-Public08888483005291
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2018
Report Date (Section F) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/27/2023
Device Model Number820-5002-33
Device Lot Number180427391
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/28/2018
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2018
Initial Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient Age79 YR
Patient Weight73
Date Report Sent to FDA09/19/2018